# SDR ASAA2020012441951

- Difficulty date: January 14, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 64,777 hours, 25,981 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ LWR SKIN HAS A CRACK AT STA 120 27 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED HORIZ STAB LOWER INTERSPAR SKIN IAW 737 900 SRM 55 10 01 2R 11 THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLT. CYCLES WITH A REPEAT INTERVAL INSPECTION EVERY 9,000 FLT. CYCLES. TOTAL A/C FLT. CYCLES AT TIME OF REPAIR 25,981.
